# SDR SWAA090417

- Difficulty date: January 20, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 69,393 hours, 59,119 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6554892
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND FRAME WEB CRACKED AT BS 303, STR 16L.  REPAIRED FRAME PER ACO.
